MAUDE Adverse Event Report: INTERA ONCOLOGY, INC Intera 3000; Hepatic Artery Infusion Pump

INTERA ONCOLOGY, INC Intera 3000; Hepatic Artery Infusion Pump
Model Number AP-03000H
Medical Device Problem Codes Inaccurate Delivery (2339); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.On may 14, 2026, intera oncology shipped a return kit to retrieve the device for evaluation.As of today, we are waiting for the device to arrive.Therefore, once the device arrives and is evaluated, a supplemental report will be submitted.
 
Event or Problem Description
Intera oncology was notified of a device issue during pump preparation prior to implantation.An intera field representative provided on-site support.During operating room preparation, the scrub nurse successfully emptied, refilled, and flushed the pump at a fluid warmer setting of 120°f.Bead formation was observed at this temperature.When the fluid warmer temperature was reduced to 95°f, it was noted that at approximately 109°f the pump was no longer producing a bead.The intera field representative contacted the intera medical science liaison (msl) for guidance.Per instruction, the catheter pathway was re-flushed using the special bolus needle and observed for approximately 10 minutes; no bead formation occurred.A small additional portion of the catheter was then trimmed, the catheter pathway was re-flushed, and the fluid warmer temperature was increased to 120°f.An insufficient bead formed but did not develop into a full bead after approximately 15 minutes.The intera msl and an additional intera representative were consulted regarding the event.Following discussion, it was recommended that a backup pump (serial number (b)(6)) be opened and prepared.The backup pump was successfully prepared, demonstrated adequate bead formation without issue, and was subsequently implanted.

Brand Name
Intera 3000
Common Device Name
Hepatic Artery Infusion Pump
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
Intera Oncology, Inc
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25446146
Report Number3015537318-2026-00062
Device Sequence Number13127769
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number30766679
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown